MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-E2300
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported that their customer's aed battery was depleted.When tested with a spare battery pack, the aed powered on.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On (b)(6)2026 the aed identified that the aed battery was getting low and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until (b)(6)2026 when the battery pack became completely depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until (b)(6)2026 when a replacement battery pack was inserted into the aed.The review identified that the aed functioned as designed and can stay in service.

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50853442
Report Number3003521780-2026-01637
Device Sequence Number21320455
Product Code MKJ
UDI-Device Identifier00815098020232
UDI-Public(01)00815098020232
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown